Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

What can I give my husband who's short tempered on Predizone?

Answer Question
 
WalknWithGod

Asked by WalknWithGod at 11:55 PM on Dec. 29, 2010 in Health

Level 18 (5,044 Credits)
Answers (5)
  • Nothing is going to change his temper but the prednisone. Just let him finish it and then he will get nice again.
    aheuszel

    Answer by aheuszel at 11:59 PM on Dec. 29, 2010

  • Is he on the downside of taking the Prednisone? Your body adjusts to that stuff so fast that once you start tapering off, it can make you edgy and grumpy. I also experience some palpitations, but I always just increase my Potassium.
    m-avi

    Answer by m-avi at 11:59 PM on Dec. 29, 2010

  • Keys to a motel room is the only thing I know of that can help!

    Good luck!! I know I'm always a bear on that stuff.
    AAAMama

    Answer by AAAMama at 12:05 AM on Dec. 30, 2010

  • Been there done that with my ex. He tried to strangle me while he was on that crap! Had to talk to his doctor and change the medication to something else.
    specialwingz

    Answer by specialwingz at 12:50 AM on Dec. 30, 2010

  • I haven't a clue but the 'keyes to a motel'...sounds good idea.
    kingkongsmom

    Answer by kingkongsmom at 12:59 AM on Dec. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN